# SDR CALA2013102200768

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 149N7665U8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0527 BS 1180 PLUS 120 BETWEEN S20R & S21R WING TO BODY SUPPORT ATTACH ANGLE CRACKED.  R & R WING TO BODY SUPPORT ATTACH ANGLE BS 1180 PLUS 120 BETWEEN 520R & 521R IAW B757-300 SRM 51-40-02 PAR 4, 7D, FIG 3, 12.
